Vol. 12, No. 4, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A generic slice of the moduli space of line arrangements
751–778

Kenneth Ascher and Patricio Gallardo

Parabolic induction and extensions
779–831

Julien Hauseux

Akizuki–Witt maps and Kaletha's global rigid inner forms
833–884

Olivier Taïbi

$(\varphi,\Gamma)$-modules de de Rham et fonctions $L$ $p$-adiques
885–934

Joaquín Rodrigues Jacinto

Invariant theory of $\bigwedge^3(9)$ and genus-2 curves
935–957

Eric M. Rains and Steven V Sam

Sums of two cubes as twisted perfect powers, revisited
959–999

Michael A. Bennett, Carmen Bruni and Nuno Freitas